# SDR WVER2016032500001

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 11,918 hours, 9,071 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Transcowl
- Part number: CN6242001014
- Part serial: SB1087
- Condition: Dented
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, A DENT WAS DISCOVERED ON THE LT LOWER TRANSCOWL, LOWER OTBD AREA, MEASURING APPROXIMATELY 2" W X 2" L X .020" D.  DENT WAS REPAIRED IAW BSC EO CL600-2D24-71-L03954.
